# SDR SWIA200616997

- Difficulty date: August 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 4,926 hours, 3,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY DOME LIGHT, SECOND FROM THE FRONT, INOP.  RELAMPED DOME LIGHT IAW AMM 37-00-00.  OPERATIONAL CHECKS GOOD.
